# SDR ARWA9606059

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT FLOOR BEAM HAS LEVEL 2 CORROSION AT FS 1723.  REMOVED ANGLE, FABRICATED, TREATED AND INSTALLED ANGLE IAW DC-8 SRM 53-7-3, 51-1-4, 51-1-8 AND 51-1-21.
